MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST TRADITION® PRO TCF; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST TRADITION® PRO TCF; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 770445
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1 of 1 devices were returned for evaluation.Evaluation of one device found excessive wear due to a lack of proper maintenance and lubrication.The device did not heat up during evaluation.The device was repaired and returned to the customer.This event is being submitted as part of vmsr.Only one event was received for this device during this quarter.
 
Event or Problem Description
This report summarizes 1 malfunction event where a midwest tradition® pro tcf handpiece overheated.1 event resulted in no injury.
 
Additional Manufacturer Narrative
This follow up report provides the requested update to add vmsr to the exemption/variance number field.

Brand Name
MIDWEST TRADITION® PRO TCF
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23389455
Report Number9614977-2025-00025
Device Sequence Number13256596
Product Code EFB
UDI-Device IdentifierE2767704450
UDI-PublicE2767704450
Combination Product (Y/N)N
PMA/510(K) Number
K131319
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number770445
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date02/02/2026
Patient Sequence Number1
Patient SexUnknown